Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 26 December 2013

QUEUEING MODELS IN MOBILE AD-HOC NETWORKS

S. Baskar1 & S. Palaniammal1

American Journal of Applied Sciences, Volume 11, Issue 2, pp. 308–315 · doi.org/10.3844/ajassp.2014.308.315

6,819 accesses4,822 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

The Mobile Ad-hoc Networks (MANETs) has gain an essential part of the attention of researchers and become very well-liked in last few years. MANETs can operate with no fixed communications and can live rapid changes in the network topology. They can be studied officially as graphs in which the set of boundaries varies in time. One of the main methods to determine the presentation of MANETs is simulation. This study proposes Enhanced Probabilistic Adhoc on Demand Distance Vector (EPAODV) routing protocol, which solves the broadcast storm problem of Adhoc on Demand Distance Vector (AODV). Our evaluation of MANETs is based on the evaluation of the throughput, end to end delay and packet delivery ratio. We evaluated the end to end delay as it is one of the most important characteristic evaluation metric in computer networks. In our proposed algorithm, using a queueing model M/M/C: ∞/FIFO, we are able to enhance that better results are obtained in the case EPAODV protocol such as increasing throughput, data delivery ratio and then decreasing the end delay compare to the existing protocols.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2014 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Baskar, S. & Palaniammal, S. (2014). QUEUEING MODELS IN MOBILE AD-HOC NETWORKS. American Journal of Applied Sciences, 11(2), 308–315. https://doi.org/10.3844/ajassp.2014.308.315

Licence
© Science Publications
Issue
Volume 11, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
QUEUEING MODELS IN MOBILE AD-HOC NETWORKSAmerican Journal of Applied Sciences · Volume 11, Issue 2 · pp. 308–315 · © Science PublicationsDownload